# SDR V0XD20160830152

- Difficulty date: August 18, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 31,669 hours, 23,417 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316342S
- Condition: Corroded
- Location: Bs 280-333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R HAD SIGNS OF CORROSION BETWEEN BS 280 AND 333 IN TWO PLACES.  REMOVED AND REPLACED THE STRINGER IAW SRM 53-21-03.
